Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An elementary proof of a fundamental lemma concerning the limit of a sum


Author: H. J. Ettlinger
Journal: Bull. Amer. Math. Soc. 29 (1923), 219-223
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 1 (1926), 69--71
MathSciNet review: 1560704
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03700-2